International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 3, Pages 329-348
Hardy-type inequalities for integral transforms associated with Jacobi operator
Department of Mathematics, Faculty of Sciences of Tunis, University of Tunis, Tunis 1060, Tunisia
Received 8 April 2004; Revised 24 December 2004
Copyright © 2005 M. Dziri and L. T. Rachdi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We establish Hardy-type inequalities for the Riemann-Liouville and Weyl transforms associated with the Jacobi operator by using Hardy-type inequalities for a class of integral operators.